# SDR 98ZZZX3023

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9891G
- Make and model: Cessna 172L
- Aircraft serial: 17259791
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 051010545
- Condition: Frayed
- Location: Elev Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION, FOUND AFT ELEV TRIM CABLE SEVERELY FRAYED DOWN TO THE CENTER STRAND AT THE 90 DEGREE PULLEY IN THE TAIL SECTION.  FURTHER INSPECTION DISCLOSED THE CABLE WAS TWISTED AROUND THE OTHER CABLE INSIDE THE HORIZONTAL STABILIZER.  THE AILERON CONTROL SYSTEM WAS MISSING NUMEROUS SPACERS (ALL) AND MOST BUSHINGS IN THE BELLCRANKS IN THE LEFT AND RIGHT WINGS.  SUBMITTER STATED THIS ACFT WENT THROUGH MAJOR STRUCTURAL REPAIRS OVER 5 YRS AGO DUE TO HURRICANE DAMAGE.
